# SDR FDEA202409191329

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A310-300
- Aircraft serial: 794
- Aircraft time: 34,160 hours, 19,432 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: A57240810214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND BETWEEN BUSHES 'D" AND "E" DURING RH RIB 5 INSPECTION COMPLIED WITH FED EX EA 6-571-T0316490 PT2 AND R57240425. MAJOR REPAIR. EA 6-5710-  T0316490 WINGS - BASIC WING STRUCTURE - CORROSION REPAIR OF RIB 5 FWD LUG RH. MPN   A57240810214.
